edwardhoward
Post count: 1

I have been on Synthroid medication for 8 years now. When I started out with it, I had many of the same symptoms of all of you for about nine months. During that time I went thru 5 medication adjustments. Started out at Synthroid 25 mcg , then ended up at 100mcg. Then went to taking the 100 mcg 5 times a week and cutting the pill in half two days. What worked for me is the following: -Take exactly the same time every morning -Do not eat or drink anything within the hour after that -Some medications and supplements interfere with the absorption of it. Take them 4 to 6 hours before or after. This is important because Synthroid is a narrow therapeutic dosing drug. In other words, if your dose isn’t just right, you will experience all the negative side effects of both hypo and drug side effects. – If your dr isn’t willing to adjust the dose for you like my dr has, find another dr.